# SDR 06FDEA2597

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON I/B FRAME FLANGE BS 970 LT AT STR 26L IN AFT CARGO BAY.  *S/D*  REPAIRED DENT ON I/B FRAME FLANGE BS 970 STR 26L IAW SRM 51-40-3.
